A domain equation for refinement of partial systems

File Description SizeFormat 
A domain equation for.pdfPublished version336.17 kBAdobe PDFDownload
Title: A domain equation for refinement of partial systems
Author(s): Huth, MRA
Jagadeesan, R
Schmidt, DA
Item Type: Journal Article
Content Version: Published version
Publication Date: 1-Aug-2004
Citation: MATH STRUCT COMP SCI Vol.( 14 ) No.( 4 ) pp 469 - 505
URI: http://hdl.handle.net/10044/1/814
Publisher Link: http://dx.doi.org/10.1017/S0960129504004268
DOI: 10.1017/S0960129504004268
Start Page: 469
End Page: 505
Copyright Statement: © 2004 Cambridge University Press
Volume: 14
Appears in Collections:Quantitative Analysis and Decision Science

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons